Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Table Errata


Journal: Math. Comp. 63 (1994), 433
Original Article: Math. Comp. 55 (1990), 313-325.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-94-99731-7
PII: S 0025-5718(94)99731-7
Article copyright: © Copyright 1994 American Mathematical Society